# SDR 0101461157

- Difficulty date: April 18, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- Aircraft time: 71,648 hours, 29,151 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON L43R AT BS 1783-1786.  REPAIRED PER EA 11-182576.
